Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 231, NWS Tulsa, OK

May 25, 2020Adair County, Delaware County, Ottawa County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2020, 7:45 PM CDT for Adair County, Delaware County, Ottawa County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 7:45 PM CDT (00:45 UTC)
Expired
May 25, 2020, 8:45 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:45 PM CDTTORNADO5 Ssw Maysville, OKA TORNADO UPROOTED TREES
May 25, 8:16 PM CDTTORNADO11 Ne Jay, OKA TORNADO SNAPPED LARGE TREE LIMBS ALONG A NARROW PATH FOR MORE THAN 2 MILES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:14 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

541 
WUUS54 KTSA 260045
SVRTSA
ARC007-143-OKC001-041-115-260145-
/O.NEW.KTSA.SV.W.0231.200526T0045Z-200526T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
745 PM CDT Mon May 25 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Delaware County in northeastern Oklahoma...
  Southwestern Ottawa County in northeastern Oklahoma...
  North central Adair County in northeastern Oklahoma...

* Until 845 PM CDT.

* At 745 PM CDT, severe thunderstorms were located along a line
  extending from near Leach to 6 miles east of Cincinnati to 4 miles
  northeast of Lake Fort Smith, moving north at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Siloam Springs...                 Jay...
  Bella Vista...                    Lowell...
  Grove...                          Farmington...
  Prairie Grove...                  Gentry...
  Elkins...                         Tontitown...
  Bethel Heights...                 Gravette...
  West Fork...                      Cave Springs...
  Decatur...                        Greenland...

This includes the following highways,
 Interstate 44 between mile markers 293 and 298.
 Interstate 49 between mile markers 42 and 93.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3664 9462 3650 9462 3650 9424 3624 9390
      3610 9394 3576 9396 3576 9417 3602 9445
      3625 9501 3677 9500
TIME...MOT...LOC 0045Z 191DEG 28KT 3623 9494 3606 9441 3573 9410 

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
404 
WWUS54 KTSA 260116
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
816 PM CDT Mon May 25 2020

OKC001-260126-
/O.CAN.KTSA.SV.W.0231.000000T0000Z-200526T0145Z/
Adair OK-
816 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ADAIR COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3664 9462 3650 9462 3650 9424 3624 9390
      3610 9394 3576 9396 3578 9410 3616 9452
      3629 9501 3677 9500
TIME...MOT...LOC 0116Z 191DEG 27KT 3641 9498 3640 9462 3628 9432 3586
9407

$$

ARC007-143-OKC041-115-260145-
/O.CON.KTSA.SV.W.0231.000000T0000Z-200526T0145Z/
Benton AR-Washington AR-Delaware OK-Ottawa OK-
816 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BENTON...WASHINGTON...DELAWARE AND SOUTHWESTERN OTTAWA
COUNTIES...

At 816 PM CDT, severe thunderstorms were located along a line
extending from near Chloeta to Maysville to Northwest Arkansas
Regional Airport to 2 miles east of Brentwood, moving north at 30
mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Jay...
Bella Vista...                    Lowell...
Grove...                          Farmington...
Prairie Grove...                  Gentry...
Elkins...                         Tontitown...
Bethel Heights...                 Gravette...
West Fork...                      Cave Springs...
Decatur...                        Greenland...

This includes the following highways,
 Interstate 44 between mile markers 293 and 298.
 Interstate 49 between mile markers 48 and 93.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3664 9462 3650 9462 3650 9424 3624 9390
      3610 9394 3576 9396 3578 9410 3616 9452
      3629 9501 3677 9500
TIME...MOT...LOC 0116Z 191DEG 27KT 3641 9498 3640 9462 3628 9432 3586
9407

HAIL...0.88IN
WIND...60MPH
 
$$
848 
WWUS54 KTSA 260131
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
831 PM CDT Mon May 25 2020

ARC007-143-OKC041-115-260145-
/O.CON.KTSA.SV.W.0231.000000T0000Z-200526T0145Z/
Benton AR-Washington AR-Delaware OK-Ottawa OK-
831 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BENTON...NORTHEASTERN WASHINGTON...DELAWARE AND SOUTHWESTERN
OTTAWA COUNTIES...

At 830 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Disney to near South West City to
4 miles southeast of Hiwasse to 3 miles northeast of Fayetteville,
moving north at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Jay...                            Bella Vista...
Lowell...                         Grove...
Farmington...                     Elkins...
Tontitown...                      Bethel Heights...
Gravette...                       Cave Springs...
Decatur...                        Greenland...
Afton...                          Highfill...
Bernice...                        Springtown...

This includes the following highways,
 Interstate 44 between mile markers 293 and 298.
 Interstate 49 between mile markers 58 and 93.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3664 9462 3650 9462 3650 9424 3624 9390
      3610 9394 3601 9395 3596 9416 3629 9444
      3637 9501 3677 9500
TIME...MOT...LOC 0130Z 190DEG 28KT 3651 9496 3650 9460 3638 9430 3610
9411

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:24 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 25, 6:24 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
624 PM CDT Mon May 25 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and storms to continue northward through across
the terminals through the late evening hours. Ceilings likely to
lower into low MVFR to IFR levels overnight with a gradual
increase by mid to late Tues morning.

&&

.PREV DISCUSSION... /Issued 213 PM CDT Mon May 25 2020/

DISCUSSION...
The main forecast concerns today are the ongoing potential for
isolated severe weather and flooding through tonight. The existing
Flash Flood Watch will be unchanged with this forecast, with the
best chance for flooding continuing to be near and east of Highway
75.

Thunderstorms continue to expand across eastern Oklahoma and
western Arkansas early this afternoon, with additional storms
poised to move northward into the area into this evening and
overnight from northern and eastern Texas. Current mesoanalysis
shows the highest instability near the east of the
Oklahoma/Arkansas border, with CAMs indicating a modest additional
increase is likely into early evening. Wind fields will also
increase some through the rest of the afternoon, as the upper
disturbance in North Texas lifts northward. The expected increase
in instability and shear could lead to isolated severe
thunderstorms, including some tornado potential. Overall, the
severe weather potential should wane mid to late evening with the
loss of daytime heating, although the locally heavy rain and flash
flood potential will continue into the overnight. A general
reduction in the thunderstorm coverage should occur overnight from
southwest to northeast as the aforementioned disturbance moves
northward through the region.

The main upper low is expected to move slowly across North Texas,
eventually lifting northward across parts of Arkansas mid to late
week. The greatest shower and thunderstorm coverage for the
remainder of the week will be across parts of southeast Oklahoma
and into western Arkansas, with the peak coverage mid to late
afternoon. Temperatures through this period should be a few
degrees below normal.

Medium range model trends indicate that dry and warmer weather
should be on track for the latter part of the upcoming weekend
and into early next week. The main changes to the national blended
guidance in the extended were to remove shower/thunderstorm
chances Sunday and next Monday afternoons, as well as to raise
afternoon temperatures with the likelihood of upper level ridging
overhead.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  75  63  75 /  90  50  50  70
FSM   65  78  64  75 /  90  70  70  80
MLC   61  75  61  74 /  90  60  60  80
BVO   61  73  61  76 /  90  50  40  70
FYV   63  75  62  73 /  90  60  70  80
BYV   64  77  63  73 /  90  70  70  80
MKO   63  74  62  74 /  90  60  60  80
MIO   64  74  62  76 /  90  60  50  80
F10   61  74  62  74 /  90  60  50  70
HHW   63  75  62  74 /  80  70  60  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday morning for OKZ049-053-055>058-
     060>063-066>076.

AR...Flash Flood Watch through Tuesday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....07
Hazardous weather outlook, May 25, 5:00 PM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 PM CDT Mon May 25 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 PM CDT Mon May 25 2020

...SEVERE WEATHER AND FLOODING POSSIBLE THIS AFTERNOON/EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK... Limited.
	AREA... Far eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

SEVERE THUNDERSTORM.
	RISK... Limited.
	AREA... Far eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

FLASH FLOOD.
	RISK... Elevated.
	AREA... Eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA... Eastern Oklahoma and northwestern Arkansas.
	ONSET... Ongoing.

DISCUSSION...

Strong to severe storms will be possible for the remainder of this
afternoon with the threat continuing into the evening hours. The
main severe threats will be damaging wind gusts along with a few
brief, weak tornadoes. The area of greatest concern will generally
be across far eastern Oklahoma from about Jay south-
southwestward to about Stigler and south to the Red River and
points eastward into northwest Arkansas.

In addition to the severe potential, widespread heavy rainfall is
likely across much of eastern Oklahoma and northwestern Arkansas
through the remainder of the afternoon and continuing into the
evening and overnight hours. A tropical airmass in place will
allow for high rainfall rates exceeding one inch per hour at
times. Rainfall for this afternoon and overnight is expected to be
on the order of 1 to 3 inches for most areas with locally higher
amounts of 4 to 5 inches possible. This may lead to flash and
main stem river flooding. Remember to turn around, don't drown if
you encounter a flooded roadway.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

TUESDAY...Thunderstorm Potential.
WEDNESDAY... Thunderstorm Potential. Heavy Rainfall.
THURSDAY THROUGH SATURDAY... Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...

Pockets of locally heavy rainfall remain possible across portions
of eastern Oklahoma and northwest Arkansas Tuesday through
Thursday with the greatest heavy rainfall potential expected on
Wednesday as storm chances continue north of an upper low over
northern Texas. This upper low will slowly move across north
Texas and will continue into eastern Oklahoma and northern
Arkansas through at least Friday, yielding thunderstorm chances
each day this week. A cold front may bring this to an end from
north to south by next weekend.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Local storm report, May 25, 6:42 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND DMG     1 W RYE HILL            35.27N 94.38W
05/25/2020                   SEBASTIAN          AR   PUBLIC

&&

SNIDER
Local storm report, May 25, 6:53 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 NE GORE               35.59N 95.04W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            EM REPORTS WIND DAMAGE TO STORAGE FACILITIES AND ELECTRIC
            LINES DOWN NEAR HIGHWAY 100 ON THE SOUTH EDGE OF
            TENKILLER STATE PARK. TIME IS ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, May 25, 6:55 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CDT Mon May 25 2020

OKZ062-067>070-072-260030-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Mayes OK-Wagoner OK-
655 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH...
SOUTHWESTERN MAYES...ADAIR...EASTERN WAGONER...CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 730 PM CDT...

At 654 PM CDT, strong thunderstorms were located along a line
extending from near Fort Gibson to 4 miles southwest of Maryetta to 2
miles northeast of Short. Movement was north at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Stilwell...
Fort Gibson...                    Westville...
Okay...                           Hulbert...
Moffett...                        Eldon...
Adair State Park...               Proctor...
Christie...                       Peggs...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Scraper...
Sequoyah State Park...            Baron...

This includes Interstate 40 in Oklahoma between mile markers 325 and
328.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3594 9452 3545 9444 3537 9445 3538 9447
      3569 9474 3574 9529 3613 9543 3613 9476
TIME...MOT...LOC 2354Z 174DEG 23KT 3581 9522 3580 9472 3560 9447
Local storm report, May 25, 7:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     2 SE SALLISAW           35.44N 94.76W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            TREES DOWN, COUNTY ROAD BLOCKED. TIME ESTIMATED FROM
            RADAR.

&&

SNIDER
Local storm report, May 25, 7:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     3 NNE SALLISAW          35.50N 94.77W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            TREES DOWN, BLOCKING COUNTY ROAD. TIME ESTIMATED FROM
            RADAR.

&&

SNIDER
Local storm report, May 25, 7:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     COLCORD                 36.26N 94.69W
05/25/2020  E70 MPH          DELAWARE           OK   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTS AN ESTIMATED WIND GUST OF 70
            MILES PER HOUR.

&&

SNIDER

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:00 PM CDTTornado WarningTSAAdair, Delaware45 min
May 25, 7:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware35 min
May 25, 7:13 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes47 min
May 25, 7:23 PM CDTAreal Flood AdvisoryTSACherokee3 hr
May 25, 7:40 PM CDTTornado WarningTSADelaware50 min
May 25, 8:00 PM CDTSpecial Weather StatementTSAMayes45 min
May 25, 8:11 PM CDTTornado WarningTSADelaware, Ottawa49 min
May 25, 8:13 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes3 hr
May 25, 8:20 PM CDTRiver Flood WarningTSAPushmataha24 hr
May 25, 8:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa52 min
May 25, 8:51 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more6 hr
May 25, 8:58 PM CDTRiver Flood WarningTSALeFlore36 hr
May 25, 8:59 PM CDTTornado WarningTSAOttawa50 min
May 25, 9:32 PM CDTRiver Flood WarningTSAMuskogee12 hr
May 25, 10:03 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more6 hr
May 26, 2:35 AM CDTRiver Flood WarningTSAAdair, Delaware27 hr
May 26, 2:35 AM CDTRiver Flood WarningTSACherokee41 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware30 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 26, 4:13 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 26, 9:37 AM CDTRiver Flood WarningTSAOttawa5 days
May 26, 10:20 AM CDTRiver Flood WarningTSASequoyah5 hr
May 25, 7:27 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
May 25, 9:04 PM CDTSpecial Weather StatementTSAMadison41 min
May 25, 9:46 PM CDTAreal Flood WarningTSABenton, Madison, Washington6 hr
May 25, 9:55 PM CDTSpecial Weather StatementTSAMadison50 min
May 26, 7:40 AM CDTRiver Flood WarningTSACrawford, Sebastian3 days
May 26, 9:53 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan4 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.